动物分类学报
    CHINESE
Advanced Search
Home   |   About the Journal   |   Editorial Board   |   Information for Authors   |   Order Form   |   Contact Us   |   Old Version
Zoological Systematics  2017, Vol. 42 Issue (1): 46-58    DOI: 10.11865/zs.201704
Current Issue | Archive | Adv Search |
The maximum likelihood identification method applied to insect morphometric data
Jean-Pierre Dujardin1, Sebastien Dujardin2, Dramane Kaba3, Soledad Santillán-Guayasamin4, Anita G. Villacís4, Sitha Piyaselakul5, Suchada Sumruayphol6, Yudthana Samung6, Ronald Morales Vargas6
1IRD, UMR 177 IRD-CIRAD INTERTRYP, Campus international de Baillarguet, Montpellier, France; E-mail: dujjepi@gmail.com 2école des Technologies Numériques Appliquées, Paris, France; E-mail: sdujardi@gmail.com 3Institut Pierre Richet, Institut National de Santé Publique, Abidjan, C?te d'Ivoire; E-mail: kaba.dramane2@gmail.com 4Center for Research on Health in Latin America, School of Biological Sciences, Pontifical Catholic University of Ecuador, Quito, Ecuador, Av. 12 de Octubre 1076 y Roca; E-mail: solsg.25@gmail.com; agvillacis@puce.edu.ec 5Department of Anatomy, Faculty of Medicine Siriraj Hospital, Mahidol University, Bangkok 10700, Thailand; E-mail: sitha.piy@ mahidol.ac.th 6Department of Medical Entomology, Faculty of Tropical Medicine, Mahidol University, Bangkok 10400, Thailand; E-mail: suchada. sum@mahidol.ac.th; ronald.mor@mahidol.ac.th
 

Copyright © 2015 Zoological Systematics Editorial Office Reserved